# SDR SWAA2018061822842

- Difficulty date: June 5, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CRACKED AT BS 663.5, STR 48L.  R&R WEB IAW SRM AND DWG.
